# SDR UIEA2025072601027

- Difficulty date: August 8, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 88,448 hours, 15,129 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BS 1800-1820, LBL33, SEAT TRACK FOUND CORRODED.  SEAT TRACK CORROSION REMOVED IAW SRM 51-10-02 AND REPROTECTED IAW SRM 51-20-01 AND BLEND OUT AREA MEASURED L: 3" X W: 0.7" X D: 0.008", WITHIN SRM 53-00-52-1A-1. ALLOWABLE DAMAGE 1, FIG 101 LIMITS. NO FURTHER DEFECTS NOTED.
